# SDR ASAA2018061925131

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 21,947 hours, 7,185 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR DEPICTS SEVERAL RETURNS IN THE 80-160NM RANGE WITH AUTO SELECTED IN BOTH WX AND WX+T MODES. GROUNDED - YES. ACCOMPLISHED WXR BITE REF FIM 34-43 TASK 801. NO FAULTS. ACCOMPLISHED WX SYSTEM TEST REF AMM 34-43-00. OPS TEST NORMAL.
